# SDR SIMA20140528001

- Difficulty date: May 28, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 32,229 hours, 29,031 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL 180, WHILE PERFORMING THE ANTI-ICE TEST, BLD 1 LEAK WARNING.  EA PROCEDURE COMPLIED WITH & RESOLVED ISSUE.  DURING TROUBLESHOOTING, FOUND LEAK AT O & L ABOVE NR 1 BLEED AIR CHECK VLV. R & R BLEED AIR CHECK VLV & UPPER DUCT ASSEMBLY.  ADJACENT TO CHECK VLV IAW AMM 36-11-09-000-002-A & 36-11-09-400-802-A.  LEAK CHECKED & PERFORMED OPERATIONAL TEST OF THE BLEED AIR SYS IAW AMM 36-00-00-700-803A.  NO LEAKS NOTED & NO FAULTS INDICATED.  ACFT OK FOR SERVICE.
